Consumer search and double marginalization

Author(s)
Maarten Janssen, Sandro Shelegia
Organisation(s)
Department of Economics
Journal
The American Economic Review (Print Edition)
Volume
105
Pages
1683-1710
ISSN
0002-8282
DOI
https://doi.org/10.1257/aer.20121317
Publication date
05-2015
Peer reviewed
Yes
Austrian Fields of Science 2012
502047 Economic theory
Portal url
https://ucris.univie.ac.at/portal/en/publications/consumer-search-and-double-marginalization(a01b2580-b46d-4ed6-af25-4d8b998b5b30).html